Saddlepoint approximations to the two-sample permutation test

Jing, Bingyi . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :197-201

Locate this article in:

Bibtex

@article{CIS-145346,
  Author = {Jing, Bingyi},
  Title = {Saddlepoint approximations to the two-sample permutation test},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {197--201},
  Keywords = {Edgeworth expansion}
}

Similar articles